# SDR UPS05444338

- Difficulty date: April 9, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 74,408 hours, 15,331 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, M/D BS 240 STR 14L TO STR 14CL FRAME FOUND CRACKED. ( CRACK LENGTH 1.5" ) M/D BS 240 STR 14L TO STR 14CL FRAME REPAIRED AS PER SRM 53-10-04 FIG 11.
